A parent from the TSW facebook group posted this video about spreading awareness of Topical Steroid Addiction/Withdrawal (Red Skin Syndrome).
In it you will find many parents speaking of thier childs story with progress photos as well. It always hurts my heart to see these babies suffering like this. This is such hell to deal with as an adult, I can’t imagine how these children must feel 😢. Thankfully the parents found the right info early on to quit the steroids and adopt a natural route. Please check out the video below and share it with anyone you know who might have a child with eczema who is using the creams, or contemplating using them. Or anyone with eczema who is using topical steroids. Also check out ITSAN for more info! 💜
Wow, it’s pretty amazing to think how long I’ve been in the game of TSW (topical steriod withdrawal). Right now I’m typing this out on my phone (been having computer issues lately 😞) and I’m sitting in my moms apartment in Florida. Yup, I left Nyc temporarily to help my healing process along. This month as well as most of the summer has been really up & down for my skin. Of course I’m trying to take it all in stride and not be too upset when there are more down days than up.